# SDR DL76G070054

- Difficulty date: January 25, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 64,341 hours, 14,560 cycles
- Engine: Ge CF680C2B6
- Engine time: 58,102 hours, 12,229 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Clogged
- Location: Nr 1 Engine
- Part time: 58,102 hours, 12,229 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO THROTTLE RESPONCE TO THROTTLE MOVEMENT AFTER ENG START.  ALL PARAMETERS NORMAL.  FOUND BURNER PRESSURE SENSE LINE CLOGGED.  CLEARED LINE, OPS CK NORMAL.
